Salvatori Maura Elisabetta

Tenured Associate Professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16169
University email address
Web site

Education

Research

Publications
  • Paley–Wiener Theorems on the Siegel Upper Half-Space / N. Arcozzi, A. Monguzzi, M.M. Peloso, M. Salvatori. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - (2019). [Epub ahead of print]
  • Functions of Exponential Growth in a Half-Plane, Sets of Uniqueness, and the Müntz–Szász Problem for the Bergman Space / M.M. Peloso, M. Salvatori. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - (2017), pp. 1-30.
  • On some spaces of holomorphic functions of exponential growth on a half-plane / M.M. Peloso, M. Salvatori. - In: CONCRETE OPERATORS. - ISSN 2299-3282. - 3:1(2016 Apr), pp. 52-67.
  • Brownian motion on treebolic space : positive harmonic functions / A. Bendikov, L. Saloff-Coste, M. Salvatori, W. Woess. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 1777-5310. - 66:4(2016), pp. 1691-1731.
  • Brownian motion on treebolic space: escape to infinity / A. Bendikov, L. Saloff-Coste, M. Salvatori, W. Woess. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 31:3(2015), pp. 935-976.